# SDR DALA2024031503377

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 1087 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=1087 AND LONGERON 18R AT AFT ACCESORY COMPARTMENT. SUMMARY OF NRC 00101: CORROSION LEVEL 2. FRAME CLIP STA Y=1087 AND LONGERON 18R AT AFT ACCESORY COMPARTMENT WAS FABRICATED PER B717 DWG S2931622 REV B AND REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0245630)
